# SDR IPXA2019012238169

- Difficulty date: January 21, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 76,482 hours, 12,989 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ATB - WING ANTI ICE L & R DISAGREE MESSAGES BOTH DISPLAYED AFTER TAKE OFFR&R R2-5016 NO HELP R&R ESC PER AMM 21-08-01/401 ESC RTS PASS IINFNG A/I TESTED PER AMM 30-11-00-700-801 OPS CHECK NORMAL. OPS CHECK USING APU AIR SOURCE.
